First excess levels of vector processes.

Dshalalow, Jewgeni H.

Journal of Applied Mathematics and Stochastic Analysis (1994)

  • Volume: 7, Issue: 3, page 457-464
  • ISSN: 2090-3332

How to cite

top

Dshalalow, Jewgeni H.. "First excess levels of vector processes.." Journal of Applied Mathematics and Stochastic Analysis 7.3 (1994): 457-464. <http://eudml.org/doc/47149>.

@article{Dshalalow1994,
author = {Dshalalow, Jewgeni H.},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {fluctuations; first-passage time; first excess level; termination index; stochastic models},
language = {eng},
number = {3},
pages = {457-464},
publisher = {Hindawi Publishing Corporation, New York},
title = {First excess levels of vector processes.},
url = {http://eudml.org/doc/47149},
volume = {7},
year = {1994},
}

TY - JOUR
AU - Dshalalow, Jewgeni H.
TI - First excess levels of vector processes.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1994
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 3
SP - 457
EP - 464
LA - eng
KW - fluctuations; first-passage time; first excess level; termination index; stochastic models
UR - http://eudml.org/doc/47149
ER -

NotesEmbed ?

top

You must be logged in to post comments.